Alert archive / Oklahoma / Flash Flood Warnings in 2018

Flash Flood Warning 31, NWS Norman, OK

June 24, 2018Major County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 24, 2018, 8:52 AM CDT for Major County, Oklahoma. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 8:52 AM CDT (13:52 UTC)
Expired
Jun 24, 2018, 2:45 PM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Major County, OK

The radar

The Vance AFB radar (KVNX), 55 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 9:04 AM CDTFLASH FLOOD1 N Fairview, OKSYLVIA STREET UNDER TWO TO THREE FEET OF WATER FROM HEAVY RAINFALL.
Jun 24, 10:54 AM CDTFLASH FLOODFairview, OKWATER HAS ENTERED ONE HOME IN FAIRVIEW. WATER CONTINUES TO RISE AND APPROACH OTHER HOMES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted.

820 
WGUS54 KOUN 241352
FFWOUN
OKC093-241645-
/O.NEW.KOUN.FF.W.0031.180624T1352Z-180624T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
852 AM CDT SUN JUN 24 2018

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  South central Major County in northwestern Oklahoma...

* Until 1145 AM CDT.
  
* At 852 AM CDT, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to
  three inches of rain have already fallen. Flash flooding is
  occurring or is imminent, especially near Orienta and Fairview.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3640 9833 3617 9831 3617 9862 3639 9869
      3639 9859 3642 9843

$$

03
2 follow-up statements
841 
WGUS74 KOUN 241431
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
931 AM CDT SUN JUN 24 2018

OKC093-241645-
/O.CON.KOUN.FF.W.0031.000000T0000Z-180624T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Major OK-
931 AM CDT SUN JUN 24 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
SOUTH CENTRAL MAJOR COUNTY...

At 904 AM CDT, trained weather spotters reported flash flooding in 
Fairview near the intersection of Redbud Drive and Sylvia Street. 
Two to three feet of water was present. Over 2 inches of rain have 
fallen in the past hour. Although a short break in rainfall is 
expected, another storm will move over Highway 60 between Fairview 
and Orienta resulting in additional rainfall. Flash flooding is 
already occurring and will continue.

Additional rainfall amounts of up to one inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3640 9833 3617 9831 3617 9862 3639 9869
      3639 9859 3642 9843

$$

03
032 
WGUS54 KOUN 241557
FFWOUN
OKC093-241945-
/O.EXT.KOUN.FF.W.0031.000000T0000Z-180624T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1057 AM CDT SUN JUN 24 2018

The National Weather Service in Norman has extended the

* Flash Flood Warning for...
  South central Major County in northwestern Oklahoma...

* Until 245 PM CDT.
  
* At 1054 AM CDT, local law enforcement reported flash flooding in 
  Fairview. Water has entered one home, and is approaching others. 
  Over 5 inches of rain have fallen in the past 4 hours. Flash 
  flooding is already occurring, and will continue through the 
  early afternoon.

Additional rainfall amounts of one half to one inch are possible in 
the warned area for over the next couple of hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3640 9833 3617 9831 3617 9862 3639 9869
      3639 9859 3642 9843

$$

03

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 6:09 AM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 24, 6:09 AM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
609 AM CDT Sun Jun 24 2018

.DISCUSSION...
12Z TAF discussion.

&&

.AVIATION...
Complex scenario today with areas of convection that continue to
develop and move east across much of the area. This brings some
periods of MVFR conditions. Could even see a brief IFR conditions,
but for now timeframe and confidence at any single location
remains too low. Should see a lull in the activity this afternoon
before another round of tstm moves across much of the northern
half of Oklahoma overnight tonight.

&&

.PREV DISCUSSION... /issued 303 AM CDT Sun Jun 24 2018/

DISCUSSION...
Main impacts will be with residual convection this morning and the
potential for another round of storms across northern half of
Oklahoma tonight.

Multiple areas of convection early this morning are expected to
gradually shift east of the area by late morning. A few strong to
possible severe storms will be possible with this activity as well
as localized areas of heavy rainfall.

Attention then turns back to the northwest as mid-level trough
shifts southeast and east out of the central Rockies into the
Plains late today. Expect to see a large area of storms to develop
from Nebraska southward into northern Oklahoma. Wind and hail will
once again be the main impacts along with very heavy rainfall.

Trough will continue to be in the area through Monday and may aid
in bringing a weak surface boundary south into the area. This may
act as a focus for a few showers and thunderstorms late Monday.

Much of the remainder of the week looks to be dry and hot as mid-
level ridge tries to build into the southern Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  90  69  88  74 /  70  30  20  30
Hobart OK         99  71  91  75 /  30  30  10  30
Wichita Falls TX 101  77  98  77 /  20   0  10  10
Gage OK           92  65  87  71 /  50  80  10  20
Ponca City OK     86  66  86  73 /  70  80  40  30
Durant OK         93  74  93  76 /  50   0  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

10/30/30
Hazardous weather outlook, Jun 24, 4:10 AM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
410 AM CDT Sun Jun 24 2018

OKZ004>048-050>052-TXZ083>090-250915-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
410 AM CDT Sun Jun 24 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms late this
afternoon and tonight for much of northern, central and western
Oklahoma. A slight risk surrounds the enhanced risk and includes
much of the remainder of central and western Oklahoma. A marginal
risk includes much of the remainder of the area, including much
of western north Texas.

Location...
The enhanced risk is west and north of a line from Blackwell to
Guthrie to Anadarko and Hobart. The slight risk covers areas
outside of the enhanced risk and north of a Holdenville to
Duncan and Hollis line.

Timing...
Main time for severe storms later today will be from 7 pm through
3 am.

Impacts...
Hail up to the size of golfballs.
Damaging wind gusts between 60 to 80 mph.
Heavy rainfall that may cause localized flooding.
The tornado risk is low.

Discussion...
A complex of strong to severe storms will continue to push east
and southeast across parts of Oklahoma this morning. Damaging wind
gusts will be possible with this activity before it moves east of
the area later this morning.

By late this afternoon, additional thunderstorms are expected to
develop to the west and northwest of Oklahoma. Initially the
storms are expected to remain more isolated and instability and
wind fields will be favorable for supercell thunderstorms that
will have the potential to produce all types of severe hazards,
including large hail, damaging wind gusts and possibly a tornado
or two, especially as they move into far western and northwestern
Oklahoma.

These storms will then develop into a line of storms that will move
east and southeast across much of Oklahoma overnight tonight.
Damaging wind gusts and heavy rainfall will be the main impacts
with these storms.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across the
risk area should prepare for severe weather operations late today
and tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...
There will be a chance for thunderstorms Monday into early
Tuesday. A few strong thunderstorms are possible Monday.

.Heat...
Heat index values from 100 to 105 degrees are forecast through
much of this week. If you will be outdoors, limit strenuous
activities and take frequent breaks.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 24, 7:09 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
709 AM CDT SUN JUN 24 2018

OKZ026-030-241245-
Pottawatomie OK-Lincoln OK-
709 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR northern Pottawatomie and
southern Lincoln Counties Until 745 AM CDT....

AT 706 AM CDT, a strong thunderstorm was located near McLoud, moving
east at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3539 9665 3540 9669 3542 9670 3541 9672
      3543 9672 3541 9674 3541 9677 3534 9678
      3536 9714 3554 9714 3559 9662 3540 9662
TIME...MOT...LOC 1206Z 266DEG 37KT 3546 9706

MAHALE
Special weather statement, Jun 24, 7:13 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
713 AM CDT SUN JUN 24 2018

OKZ011-015-017-018-241245-
Major OK-Kingfisher OK-Dewey OK-Blaine OK-
713 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Major...west central
Kingfisher...northeastern Dewey and northern Blaine Counties Until
745 AM CDT....

AT 712 AM CDT, strong thunderstorms were along a line extending from
near Orion to 5 miles east of Watonga, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Watonga, Fairview, Canton, Longdale, Hitchcock, Canton Lake, Eagle
City, Orion, Chester, Homestead, Southard and Omega.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3585 9806 3580 9854 3626 9896 3627 9896
      3636 9859
TIME...MOT...LOC 1212Z 272DEG 23KT 3624 9876 3586 9832

MAHALE
Special weather statement, Jun 24, 7:43 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
743 AM CDT SUN JUN 24 2018

OKZ011-241315-
Major OK-
743 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Major County Until
815 AM CDT....

AT 741 AM CDT, a strong thunderstorm was located 5 miles west of
Fairview, moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

Locations impacted include...
Fairview, Ringwood and Isabella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3639 9822 3617 9822 3617 9866 3630 9868
TIME...MOT...LOC 1241Z 261DEG 16KT 3626 9858

MAHALE
Special weather statement, Jun 24, 7:46 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
746 AM CDT SUN JUN 24 2018

OKZ004-005-010-241315-
Woodward OK-Harper OK-Woods OK-
746 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR northern Woodward...northeastern
Harper and northwestern Woods Counties Until 815 AM CDT....

AT 741 AM CDT, a strong thunderstorm was located 9 miles northeast of
Selman, moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Freedom and Camp Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3700 9908 3677 9904 3676 9943 3695 9946
      3700 9925
TIME...MOT...LOC 1241Z 261DEG 16KT 3688 9936

MAHALE
Local storm report, Jun 24, 7:53 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
753 AM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     HAIL             CANTON                  36.06N 98.59W
06/24/2018  E0.88 INCH       BLAINE             OK   LAW ENFORCEMENT

&&

FM
Special weather statement, Jun 24, 7:53 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
753 AM CDT SUN JUN 24 2018

OKZ005-006-011-241330-
Major OK-Alfalfa OK-Woods OK-
753 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR northern Major...southwestern
Alfalfa and southeastern Woods Counties Until 830 AM CDT....

AT 749 AM CDT, strong thunderstorms were along a line extending from
6 miles east of Waynoka to 6 miles west of Orienta, moving east at 20
MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Carmen, Cleo Springs, Aline, Dacoma and Orienta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3670 9860 3641 9825 3631 9864 3654 9889
TIME...MOT...LOC 1249Z 249DEG 15KT 3656 9878 3636 9858

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:13 PM CDTSpecial Weather StatementOUNGreer32 min
Jun 23, 7:18 PM CDTSpecial Weather StatementOUNJackson27 min
Jun 23, 7:57 PM CDTSpecial Weather StatementOUNTillman33 min
Jun 23, 8:03 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman27 min
Jun 23, 8:26 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman49 min
Jun 23, 8:37 PM CDTSpecial Weather StatementOUNCoal38 min
Jun 23, 9:09 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman51 min
Jun 23, 9:43 PM CDTSpecial Weather StatementOUNLincoln32 min
Jun 23, 9:59 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman31 min
Jun 23, 10:14 PM CDTSpecial Weather StatementOUNLincoln31 min
Jun 23, 10:27 PM CDTSpecial Weather StatementOUNMcClain33 min
Jun 23, 10:34 PM CDTSpecial Weather StatementOUNLincoln26 min
Jun 23, 10:36 PM CDTSevere Thunderstorm WarningOUNLincoln39 min
Jun 23, 10:47 PM CDTSevere Thunderstorm WarningOUNLincoln28 min
Jun 23, 10:49 PM CDTSpecial Weather StatementOUNMcClain26 min
Jun 23, 11:10 PM CDTSevere Thunderstorm WarningOUNLincoln50 min
Jun 23, 11:12 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie48 min
Jun 23, 11:31 PM CDTSpecial Weather StatementOUNHarper44 min
Jun 23, 11:34 PM CDTAreal Flood AdvisoryOUNLincoln3 hr
Jun 23, 11:47 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie28 min
Jun 24, 12:03 AM CDTSevere Thunderstorm WarningOUNLincoln42 min
Jun 24, 12:06 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne39 min
Jun 24, 12:12 AM CDTSpecial Weather StatementOUNHarper33 min
Jun 24, 12:28 AM CDTAreal Flood WarningOUNLincoln3 hr
Jun 24, 12:42 AM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward48 min
Jun 24, 12:47 AM CDTSpecial Weather StatementOUNNoble28 min
Jun 24, 12:58 AM CDTSpecial Weather StatementOUNHughes32 min
Jun 24, 1:13 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods, Woodward47 min
Jun 24, 1:17 AM CDTSpecial Weather StatementOUNNoble28 min
Jun 24, 1:22 AM CDTSevere Thunderstorm WarningOUNNoble38 min
Jun 24, 1:29 AM CDTSpecial Weather StatementOUNWoodward46 min
Jun 24, 1:32 AM CDTSevere Thunderstorm WarningOUNNoble, Payne28 min
Jun 24, 1:49 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods41 min
Jun 24, 2:01 AM CDTSpecial Weather StatementOUNPayne29 min
Jun 24, 2:09 AM CDTSpecial Weather StatementOUNKay36 min
Jun 24, 2:24 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble51 min
Jun 24, 2:32 AM CDTSpecial Weather StatementOUNDewey, Major28 min
Jun 24, 2:42 AM CDTAreal Flood AdvisoryOUNPayne3 hr
Jun 24, 2:50 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major40 min
Jun 24, 3:06 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more54 min
Jun 24, 3:29 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Logan26 min
Jun 24, 3:52 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne38 min
Jun 24, 3:54 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma36 min
Jun 24, 4:09 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie51 min
Jun 24, 4:23 AM CDTSpecial Weather StatementOUNWashita37 min
Jun 24, 4:26 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole22 min
Jun 24, 4:33 AM CDTSpecial Weather StatementOUNHughes27 min
Jun 24, 4:35 AM CDTSevere Thunderstorm WarningOUNHughes29 min
Jun 24, 4:57 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole33 min
Jun 24, 5:06 AM CDTSpecial Weather StatementOUNPottawatomie24 min
Jun 24, 5:27 AM CDTSpecial Weather StatementOUNHughes, Pontotoc, Pottawatomie, Seminole48 min
Jun 24, 5:31 AM CDTSpecial Weather StatementOUNDewey29 min
Jun 24, 5:34 AM CDTSpecial Weather StatementOUNDewey26 min
Jun 24, 5:43 AM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward47 min
Jun 24, 5:47 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole28 min
Jun 24, 6:01 AM CDTSpecial Weather StatementOUNWoodward29 min
Jun 24, 6:14 AM CDTSpecial Weather StatementOUNCanadian31 min
Jun 24, 6:19 AM CDTSpecial Weather StatementOUNWoods26 min
Jun 24, 6:22 AM CDTAreal Flood AdvisoryOUNLincoln3 hr
Jun 24, 6:26 AM CDTSpecial Weather StatementOUNBlaine, Major, Woods34 min
Jun 24, 6:33 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey42 min
Jun 24, 6:36 AM CDTSpecial Weather StatementOUNOklahoma24 min
Jun 24, 6:47 AM CDTSpecial Weather StatementOUNWoods28 min
Jun 24, 7:09 AM CDTSpecial Weather StatementOUNLincoln36 min
Jun 24, 7:13 AM CDTSpecial Weather StatementOUNBlaine, Major32 min
Jun 24, 7:27 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey29 min
Jun 24, 7:34 AM CDTAreal Flood AdvisoryOUNBlaine, Dewey, Major3 hr
Jun 24, 7:43 AM CDTSpecial Weather StatementOUNMajor32 min
Jun 24, 7:47 AM CDTSevere Thunderstorm WarningOUNMajor43 min
Jun 24, 7:53 AM CDTSpecial Weather StatementOUNMajor37 min
Jun 24, 8:23 AM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods, Woodward3 hr
Jun 24, 8:27 AM CDTSevere Thunderstorm WarningOUNMajor, Woods48 min
Jun 24, 9:53 AM CDTSpecial Weather StatementOUNMajor52 min
Jun 24, 11:28 AM CDTSpecial Weather StatementOUNKingfisher47 min
Jun 24, 11:44 AM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Major3 hr
Jun 24, 12:04 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher, Logan, Washita41 min
Jun 24, 12:19 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher21 min
Jun 24, 12:43 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Greer, Kingfisher, Kiowa, Logan and 1 more32 min
Jun 24, 1:18 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Cleveland, Comanche, Custer and 9 more3 hr
Jun 24, 1:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady43 min

Nearby

Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.